# SDR FDEA202212162926

- Difficulty date: December 16, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 32,801 hours, 18,772 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: CGAB200100
- Condition: False Indication
- Location: Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AT CRUISE 33,000, RECEIVED A SMOKE INDICATION FOR THE AFT BULK BAY.  FOLLOWED ECAM & QRH.  DISCHARGED AGENT 1. INDICATION WENT AWAY AFTER.  PERFORMED LOWER CARGO SMOKE DET ADJ/TEST IAW AMM. ALL INDICATIONS NORMAL. PERFORMED GVI OF LOWER AFT CARGO & BULK BAY FOR WATER INTRUSION & SMOKE DAMAGE. NO SMOKE FOUND & MINIMAL INDICATIONS OF  WATER INTRUSION FROM RESIDUAL MOISTURE ON LOADED CANS. A/C OKAY FOR SERVICE.    PERFORMED WIRING CONTINUITY CHECK, WIRING CHECKS GOOD FROM 9WH AND 44WH TO 127VD DIODE MODULE.  AS A PRECAUTION, REPLACED DIODE BLOCKS 127VD AND 129VD IAW AWM 26-16-03 & 26-16-04.  R & R  9WH, 10WH, 11WH, &44WH SMOKE DETECTORS IAW AMM 26-16-11-  04.
